# SDR SWAA2025060276411

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 62,750 hours, 37,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR R2 ESCAPE SLIDE GIRT IS HANGING TOO LOW. <[01] RE PACKED AFT GALLEY SERVICE DOOR ESCAPE SLIDE GIRT REF AMM 25-66-01.
